# SDR DXTA200702704

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 6,226 hours, 4,930 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE PEDAL SERVING BOTH PILOT STATIONS IS SPONGY.  AIRCRAFT EXHIBITS ASSYMETRIC BRAKING DURING LANDING, BRAKE APPLICATION YAWS ABRUPTLY.  BLED RIGHT BRAKE IN REF. TO CE-560XL MM 32-42-00. OPS AND LEAK CHECK GOOD. TAXIED ACFT. NO DEFECTS NOTED.
